Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Resonance problems
for the one-dimensional $p$-Laplacian


Authors: Pavel Drábek and Stephen B. Robinson
Journal: Proc. Amer. Math. Soc. 128 (2000), 755-765
MSC (2000): Primary 34B15
Published electronically: September 9, 1999
MathSciNet review: 1689320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider resonance problems for the one dimensional $p$-Laplacian, and prove the existence of solutions assuming a standard Landesman-Lazer condition. Our proofs use variational techniques to characterize the eigenvalues, and then to establish the solvability of the given boundary value problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34B15

Retrieve articles in all journals with MSC (2000): 34B15


Additional Information

Pavel Drábek
Affiliation: Department of Mathematics and Computer Science, Wake Forest University, Winston-Salem, North Carolina 27109
Email: pdrabek@kma.zcu.cz

Stephen B. Robinson
Affiliation: Department of Mathematics and Computer Science, Wake Forest University, Winston-Salem, North Carolina 27109
Email: robinson@mthcsc.wfu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05485-4
PII: S 0002-9939(99)05485-4
Received by editor(s): April 21, 1998
Published electronically: September 9, 1999
Additional Notes: The first author’s research was sponsored by the Grant Agency of the Czech Republic, Project no. 201/97/0395, and partly by the Ministery of Education of the Czech Republic, Project no. VS97156.
Communicated by: Hal L. Smith
Article copyright: © Copyright 1999 American Mathematical Society